# SDR REXA2025101700955

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 38,341 hours, 27,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GA41106006
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR RT FWD EMER LIGHT OUT.  R & R RH EXTERIOR FWD EMER LIGHT BULB IAW AMM 33-51-15. PN OFF/ON: 8GA411060-06
